Universidad Complutense de Madrid
E-Prints Complutense

Algèbres de Lie rigides dont le nilradical est filiforme

Impacto

Descargas

Último año



Goze, Michel y Ancochea Bermúdez, José María (1991) Algèbres de Lie rigides dont le nilradical est filiforme. Comptes Rendus de l'Académie des Sciences. Série I. Mathématique, 312 (1). pp. 21-24. ISSN 0764-4442

[img] PDF
Restringido a Sólo personal autorizado del repositorio

426kB

URL Oficial: https://www.sciencedirect.com/journal/comptes-rendus-de-lacademie-des-sciences-series-i-mathematics


URLTipo de URL
https://www.sciencedirect.com/Editorial


Resumen

In this article the authors study filiform nilpotent Lie algebras n which possess a given torus T of semisimple derivations. The solvable Lie algebras obtained by a semidirect product T⊕n depend, up to isomorphism, on one or many parameters (continuous family) or zero parameters (rigid object).
When the dimension n of n grows, the number of Jacobi relations increases faster than the number of structure constants and the parameters, on which depend the continuous families for n, satisfy new equations for n+1. This phenomenon, well known since an example given by F. Bratzlavsky [J. Algebra 30 (1974), 305–316; is at the origin of the existence of the rigid Lie algebras which have nonvanishing second adjoint cohomology group. This paper gives new examples of such algebras, thus confirming the frequency of this phenomenon. The authors propose as well the first example of a rigid Lie algebra with nonrational structure constants.


Tipo de documento:Artículo
Materias:Ciencias > Matemáticas > Álgebra
Código ID:21127
Depositado:29 Abr 2013 17:52
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo